# SDR ASAA2013110296278

- Difficulty date: November 2, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 21,729 hours, 6,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13194
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 16,525 hours, 4,982 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED RIGHT RAM AIR DOOR ACTUATOR IAW 21-51-21, GROUND FUNCTIONAL TESTED GOOD IAW AMM 21-61-00-700-806-002.
